MAUDE Adverse Event Report: ARTHREX INC. UNIVERS REVERS GLENOSPHERE 42 +4 LAT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX INC. UNIVERS REVERS GLENOSPHERE 42 +4 LAT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number AR-9504L-04
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested/is expected for evaluation but has not yet been received.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If the device is returned and additional information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a univers reverse tsa on (b)(6) 2018.The same surgeon performed a revision univers reverse tsa procedure on (b)(6) 2018 due to the glenosphere disassociating from the baseplate at the morse taper.Follow-up investigation: an l/42 humeral insert (ar-9503l-03 / lot: 170016710, line 226431) and an 42+4 univers revers glenosphere (ar-9504l-04 / lot: 17009813, line 226918) were implanted during the original procedure on (b)(6) 2018 and explanted during the revision surgery on (b)(6) 2018.X-rays were taken however, not yet provided.The explanted hardware was replaced with the following: ar-9404l-04, lot: 170009813.Ar-9503l-06, lot: 170005010.

Brand Name
UNIVERS REVERS GLENOSPHERE 42 +4 LAT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7398758
Report Number1220246-2018-00117
Device Sequence Number13879317
Product Code KWS
UDI-Device Identifier00888867061347
UDI-Public00888867061347
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Catalogue NumberAR-9504L-04
Device Lot Number170009813
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;